# SDR CALA0800413

- Difficulty date: May 1, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N39343
- Make and model: Boeing 7373T0
- Aircraft serial: 23581
- Aircraft time: 64,361 hours, 29,144 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C30802
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN DAMAGED 2 FT AFT OF LEFTHAND AFT WING TO BODY FAIRING JUST BELOW SPLICE BELT APP STATION 727.  REPAIRED IN REFERENCE SRM 53-00-01 REPAIR 31 AS REQUIRED.
